# SDR UALA2013030101231

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,244 hours, 23,229 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1846T1003
- Part serial: 872
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG ELEV ASYM T-S PER FIM 27-09-00 FIG 106.  REMOVED AND REPLACED ASYMMETRY LIMITER ACTUATOR IAW AMM, OPS CHECK GOOD.  P/N 1846T100-3 SN 872 TT 1499375.
